# SDR USAA2013030700004

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 46,012 hours, 17,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROW 17 LEFT, SEAT MOUNTED, INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY LIGHT MODULE AT ROW 17 LEFT PER AIRBUS MAINTENANCE MANUAL 33-51-19.
